# SDR SRXR201806060048

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Part serial: 000
- Condition: Corroded
- Location: Rt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT WING FWD UPPER SKIN TO MID SKIN FROM XROS 192 - 216.  BLENDED OUT THE CORROISION IAW SRM 52-21-04, PG 4.  REPAIRED THE WING SKIN IAW EA 011-5720-52-A7293.
